# SDR SWAA2025091000030

- Difficulty date: August 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LOWER ATTACHMENT PIN REAR SPAR AT RT HORIZONTAL STABILIZER.   REPLACED LOWER ATTACHMENT PIN AT RT HORIZONTAL STABILIZER IAW AMM 27-41-11-401-NG SEE REMOVED AND INSTALLED ON TTG8R0089ZTY.
